MathSciNet Relay Station
MathSciNet bibliographic data
MR138104 55.30
Brown, Edgar H., Jr. Cohomology theories. Ann. of Math. (2) 75 1962 467–484.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement